# SDR UIEA2011112700696

- Difficulty date: November 24, 2011
- Submitted: November 27, 2011
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 53,695 hours, 8,271 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Acoustic Liner
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX WALKAROUND AT MX FOUND DAMAGE TO THE NR 3 ENGINE THRUST REVERSER ACOUSTIC MESH.   PERMANENT REPAIR WILL BE PERFORMED ON THE LT T/R PRIOR TO THE NEXT C-CHECK OR HIGHER AFTER PART 1.
